# SDR SWIA200921585

- Difficulty date: May 9, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 38,366 hours, 33,114 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 2711 - GEAR DISAGREE WARNING MESSAGE.  REPLACED MLG PRIORITY VALVE AND MLG SELECTOR VALVE.
